# SDR CA060907007

- Difficulty date: August 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,985 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1013880167
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT LANDING GEAR DID NOT RETRACT. 2.5 QUARTS OF HYDRAULIC FLUID WERE LOST AND HYDRAULIC PUMP CIRCUIT BREAKER POPPED AND LOW FLUID LEVEL CAUTION LIGHT ILLUMINATED. MANUAL EXTENSION WAS CARRIED OUT AND AIRCRAFT LANDED SAFELY. INVESTIGATION REVEALED RT MAIN LANDING GEAR HYDRAULIC RETRACT LINE WAS LEAKING. THE LINE WAS REPLACED, HYDRAULIC SYSTEM REPLENISHED, GEAR SWINGS CARRIED OUT AND LEAK CHECKED SERVICEABLE. HYDRAULIC LINE P/N 101-388016-7 WAS PRESSURE TESTED ON BENCH AND FOUND TO HAVE A HOLE ONE INCH FROM SWAGED FITTING. THE MFG RECOMMENDED INSPECTION CRITERIA FOR TEFLON COATED HYDRAULIC LINES CALL FOR A VISUAL INSPECTION FOR DETERIORATION AND LEAKS; HOWEVER THE OUTER  SHEATHING PREVENTS S
